# SDR 2011F00037

- Difficulty date: February 13, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 35,833 hours, 35,505 cycles
- Engine: Pwa JT8D219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, GEAR WOULD NOT COME UP.  HANDLE WOULD NOT RAISE PAST 1/2 TRAVEL.
